# SDR DALA2024070206692

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 63,664 hours, 33,582 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Extnl Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 LEADING EDGE OF EXTERNAL POWER DOOR FLUSH. CORRECTIVE ACTION: R/R EXTERNAL POWER DOOR PER A319 AMM 52-42. OK FOR SVC. (5860222)
